direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Inhalt des Dokuments

Journal Publications

Bürgisser, P. and Cucker, F. - Counting Complexity Classes for Numeric Computations II: Algebraic and Semialgebraic Sets. Journal of Complexity 22(2) pp. 147-191, 2006.


Bürgisser, P., Cucker, F. and Lotz, M. - Counting Complexity Classes for Numeric Computations III: Complex Projective Sets. Foundations of Computational Mathematics 5(4) pp. 351-387, 2005.


Bürgisser, P., Cucker, F. and Lotz, M. - The Complexity to Compute the Euler Characteristic of Complex Varieties. C. R. Acad. Sci. Paris Ser. I 339 pp. 371-376, 2004.


Bürgisser, P. - The Complexity of Factors of Multivariate Polynomials. Foundations of Computational Mathematics 4(4) pp. 369-396, 2004.


Bürgisser, P. and Lotz, M. - Lower Bounds on the Bounded Coefficient Complexity of Bilinear Maps. Journal of the ACM 51(3) pp. 464-482, 2004.


Lotz, M. and Makowsky, J. A. - On the algebraic complexity of some families of coloured Tutte polynomials. Advances in Applied Mathematics 32(1-2) pp. 327-349, 2004.


Bürgisser, P. and Cucker, F. - Counting Complexity Classes for Numeric Computations I: Semilinear Sets. SIAM J. Comp. 33(1) pp. 227-260, 2003.


Bürgisser, P., Kurth, A. and Wagner, A. - Incorporating Severity Variations into Credit Risk. Journal of Risk 3(4) pp. 5-31, 2001.


Bürgisser, P. - The computational complexity to evaluate representations of general linear groups. SIAM J. Comp. 30(3) pp. 1010-1022, 2000.


Bürgisser, P. - The computational complexity of immanants. SIAM J. Comp. 30(3) pp. 1023-1040, 2000.


Bürgisser, P. - Cook's versus Valiant's Hypothesis. Theor. Comp. Sci. 235 pp. 71-88, 2000.


Bürgisser, P. - On the structure of Valiant's complexity classes. Discr. Math. Theoret. Comp. Sci. 3 pp. 73-94, 1999.


Bürgisser, P. - On the parallel complexity of the polynomial ideal membership problem. J. Compl. 14 pp. 176-189, 1998.


Bürgisser, P., Karpinski, M. and Lickteig, T. - On randomized semialgebraic decision complexity. J. Compl. 9(2) pp. 231-251, 1993.


Bürgisser, P. and Lickteig, T. - Verification complexity of linear prime ideals. J. Pure Appl. Alg. 81 pp. 247-267, 1992.


Zusatzinformationen / Extras

Direktzugang

Schnellnavigation zur Seite über Nummerneingabe